# SDR UPS07449460

- Difficulty date: February 12, 2007
- Submitted: March 16, 2007
- Operation: Air carrier
- Aircraft: N683UP
- Make and model: Boeing 747121
- Aircraft serial: 20353
- Aircraft time: 90,184 hours, 22,066 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C M/D BS 640 RBL 100-108 FLOORBEAM FOUND CORROSION.  CORROSION BLEND 0.136 X 1 X 2 INCH EXCEED SRM LIMIT.  M/D BS 640 RBL 100-108 FLOORBEAM FITTING REPAIRED AS PER RS R53-25-35757 AND UPS ENGINEERING FILE NUMBER 747-53-20405.
